Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Connection between jaw pain and constant anxiety attacks

Hi, I went to see my doctor over 3 months ago where I was suffering pain in my jaw. He told me that I am suffering with TXJ or something like that where I clamp (not grind) my teeth in my sleep and while I am awake. He states that it is down to the fact that I am suffering with constant anxiety attacks. He then prescribed me diclofenac and advised that i take it with Paracetamol over a period of 6 weeks. I have since completed this medication and I am still in pain and find that I cannot open my mouth very far or talk at length as it hurts too much. I guess I am just unsure as to whether I should go back to my doctor or if there is anything else I can do?
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to mhealthcaremagic

it is better you get yourself checked and get investigations done ,x-rays and others as needed to have definite diagnosis and proper treatment

tooth related problem should be excluded
prolonged use of diclofenac better avoided due to it gastric irritant properties

Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor